Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Having burning sensation in penis. Had unprotected oral sex. Prescribed bactiflox and ural sachets. Chances of HIV?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 5956 Questions
Question
hi doctor i had unprotected oral sex with a prostitute for maybe 10 seconds, then i wear condom and ejacuated inside condom. And i didnt have anal and vaginal sex. This was 16 days ago. I having already 2 week burning sensation inside my penis. The doctor gave me bactiflox 500 and ural sachets. It does help, but i still have the burning sensation inside of my penis. Please doctor tell me is it HIV or other std's?? I am very worried. And how much likely i get HIV or std from oral sex? And i want to know is that burning senssation inside penis is HIV symptoms.
Posted Sun, 14 Jul 2013 in HIV and AIDS
 
 
Answered by Dr. Rahul Kumar 7 days later
Hello,
Thanks for the query.
Dont worry just relax, you have just got a bacterial infection.
HIV cannot present so early.
You are suffering from a oral sex unless there was a cut on you penis.
Get your urine tested to know the causative organism.
A culture of urine will be helpful.
Treatment will be based on this.

Also take lot of water with alkaline mixture, This will reduce burning sensation.

Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor